# SDR 96FDEA00060

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE'S A GOUGE ON THE RT WING FOREFLAP UPPER SURFACE ABOVE THE NR 8 FLAP TRACK.  REMOVED AND REPLACED DAMAGE ON O/B RT WING FOREFLAP IAW FEDEX SRM 51-40-6.
